# SDR ASAA2014071308551

- Difficulty date: July 13, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 25,551 hours, 7,835 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmc
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN FMC/CDU INTERROGATION,  FOUND LONG TERM FAULT 73-20192 1 LEG NR 2 ENGINE.  ACFT GROUNDED.  NO CURRENT FAULTS FOUND ON NR 2 ENGINE.  EEC TEST FOUND ONE OCCURRENCE IN LAST TEN FLIGHT LEGS IAW AMM 73-21-00-700-804-FOO CONTINUE TO MONITOR IAW FIM TASK 73-21, TASK 801.
